@article{MZM_1998_64_3_a4,
author = {G. I. Ivchenko},
title = {Estimation in the {Markov-P\'olya} scheme},
journal = {Matemati\v{c}eskie zametki},
pages = {373--382},
year = {1998},
volume = {64},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_64_3_a4/}
}
G. I. Ivchenko. Estimation in the Markov-Pólya scheme. Matematičeskie zametki, Tome 64 (1998) no. 3, pp. 373-382. http://geodesic.mathdoc.fr/item/MZM_1998_64_3_a4/
[1] Ivchenko G. I., “Ob urnovoi skheme Markova–Poia: ot 1917 g. do nashikh dnei”, Obozrenie prikladnoi i promyshl. matem. Ser. diskretn. matem., 3:4 (1996), 484–511 | Zbl
[2] Steinhaus H., “The problem of estimation”, Ann. Math. Statist., 28 (1957), 633–648 | DOI | MR | Zbl
[3] Styszynski A., “On minimax estimation of the parameter in the Polya urn scheme”, Zastos. Mat., 18:2 (1984), 225–229 | MR | Zbl
[4] Trybula S., “Some problems of simultaneous minimax estimation”, Ann. Math. Statist., 29 (1958), 245–253 | DOI | MR | Zbl
[5] Trybula S., “Minimax estimation of the parameters of the multivariate hypergeometric distribution”, Zastos. Mat., 18:4 (1985), 559–570 | MR | Zbl
[6] Trybula S., Wilczynski M., “Estimation under sampling from a finite population”, Zastos. Mat., 18:4 (1985), 571–576 | MR | Zbl
[7] Wilczynski M., “Minimax estimation for the multinomial and multivariate hypergeometric distributions”, Sankhyā Ser. A, 47:1 (1985), 128–132 | MR | Zbl
[8] Leman E., Teoriya tochechnogo otsenivaniya, Nauka, M., 1991